# SDR FDEA201203281162

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145N51061
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 820 TO 834, LBL 45 HAS SEAT FITTING DAMAGED.  R & R WITH SEAT TRACK FABRICATED IAW DWG 143N5106, SHT 1, REV A AND INSTALLED IAW DWG 143N5080 SHT 5, REV A AND SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
